Journal of Jishou University(Natural Sciences Edition) ›› 2023, Vol. 44 ›› Issue (1): 1-9.DOI: 10.13438/j.cnki.jdzk.2023.01.001

• Mathematics •     Next Articles

Direct Determination Condition for Subdivision Iteration of Nonsingular H-Matrix

DONG Jie,TUO Qing,XIE Zhihui   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2023-01-25 Published:2023-04-10

Abstract: By subdividing the non-dominated row index set of matrices and constructing a new progressive scaling iterative factor,we obtain the method of finding a suitable positive diagonal transformation factor,and a new condition for direct determination of a class of nonsingular H-matrices.

Key words: non-singular H-matrix, irreducible, non-zero element chain, subdivision and iteration

WeChat e-book chaoxing Mobile QQ